# SDR QXEA2021012600039

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 14,829 hours, 16,148 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1599931001
- Part serial: 1020
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 44,825 hours, 16,143 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION SELECTING FLAPS 35.  RAN ASSOCIATED CHECKLIST, FLAP POWER CAUTION RETURNED AFTER CB RESET.  FLAPS WERE STUCK JUST PAST 15 DEGREES.  REMOVED FROM SERVICE.  INTERROGATE CDS, FOUND "ECU CONTINUOUS BIT" PRESENT FAULT.  ERASED PRESENT FAULTS, RAN BOTH ENGINES, PERFORMED OPERATIONS TEST OF WING FLAPS, IAW Q400 AMM TASK 27-50-00-710-801.  FLAP POWER CAUTION LIGHT REMAINS EXTINGUISHED.  FAULTS DID NOT RETURN.  OPERATIONS CHECK PASSED.  C/W FIM TASK 27-50-00-810-802.  PER MTX CONTROL REQUEST, REF Q400 FIM TASK 27-50-00-810-807.  R & R FLAP CONTROL UNIT, IAW Q400 AMM TASK 27-51-01-000/400-801.  PERFORMED OPERATIONS TEST OF WING FLAPS, IAW Q400 AMM TASK 27-50-00-710-801.  OPERATIONS TEST PASSED.  FLAP POWER CAUTION LIGHT DID NOT ILLUMINATE.  NO FAULTS PRESENT IN CDS.  RETURNED TO SERVICE.
